# SDR SWAA960763

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAMES CRACKED AT BS 500B, LBL 34-50, WL 160-169, AND AT BS 500, LBL 35-38, WL 161-168.  INSTALLED DOUBLER REPAIRS PER BOEING SRM.
